About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 930978, 8 pages
http://dx.doi.org/10.1155/2012/930978
Research Article

There Are Thin Minimizers of the L1TV Functional

Department of Mathematics, Washington State University, Pullman, WA 99164-3113, USA

Received 18 June 2012; Accepted 30 July 2012

Academic Editor: Ondřej Došlý

Copyright © 2012 Benjamin Van Dyke and Kevin R. Vixie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. F. Chan and S. Esedoḡlu, β€œAspects of total variation regularized L1 function approximation,” SIAM Journal on Applied Mathematics, vol. 65, no. 5, pp. 1817–1837, 2005. View at Publisher Β· View at Google Scholar
  2. W. K. Allard, β€œTotal variation regularization for image denoising. I. Geometric theory,” SIAM Journal on Mathematical Analysis, vol. 39, no. 4, pp. 1150–1190, 2007. View at Publisher Β· View at Google Scholar
  3. Kevin R. Vixie, β€œSome properties of minimizers for the Chan-EsedoḡluL1TV functional,” Optimization and Control. In press.
  4. W. K. Allard, β€œTotal variation regularization for image denoising. II. Examples,” SIAM Journal on Imaging Sciences, vol. 1, no. 4, pp. 400–417, 2008. View at Publisher Β· View at Google Scholar
  5. W. K. Allard, β€œTotal variation regularization for image denoising. III. Examples,” SIAM Journal on Imaging Sciences, vol. 2, no. 2, pp. 532–568, 2009. View at Publisher Β· View at Google Scholar
  6. D. Goldfarb, W. Yin, and S. Osher, β€œThe total variation regularized L1 model for multiscale decomposition,” Multiscale Modeling & Simulation, vol. 6, no. 1, pp. 190–211, 2007. View at Publisher Β· View at Google Scholar